# SDR ASAA072055

- Difficulty date: September 12, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 5,502 hours, 1,569 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Damaged
- Location: Door Handle
- Component: Handle
- Component part number: 1036541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HANDLE HOUSING HAS INTERIOR SCRATCHES.  REPAIRED IAW EA 5230 011213.
